On certain classes of p -valent functions

Shigeyoshi Owa

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 4, page 342-350
  • ISSN: 0528-2195

How to cite

top

Owa, Shigeyoshi. "On certain classes of $p$-valent functions." Časopis pro pěstování matematiky 113.4 (1988): 342-350. <http://eudml.org/doc/21718>.

@article{Owa1988,
author = {Owa, Shigeyoshi},
journal = {Časopis pro pěstování matematiky},
keywords = {p-valent functions; Hadamard product; distortion theorems; closure theorems},
language = {eng},
number = {4},
pages = {342-350},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On certain classes of $p$-valent functions},
url = {http://eudml.org/doc/21718},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Owa, Shigeyoshi
TI - On certain classes of $p$-valent functions
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 4
SP - 342
EP - 350
LA - eng
KW - p-valent functions; Hadamard product; distortion theorems; closure theorems
UR - http://eudml.org/doc/21718
ER -

References

top
  1. H. S. Al-Amiri, On Ruscheweyh derivative, Ann. Polon. Math. 38 (1980), 87-94. (1980) MR0595351
  2. S. Fukui, K Sakaguchi, An extension of a theorem of S. Ruscheweyh, Bull. Fac. Edu. Wakayama Univ. Nat. Sci. 29 (1980), 1-3. (1980) Zbl1255.30012MR0573311
  3. R. M. Goel, N. S. Sohi, A new criterion for univalence and its applications, Glas. Mat. 16(1981), 39-49. (1981) Zbl0469.30015MR0634294
  4. R. M. Goel, N. S. Sohi, A new criterion for p-valent functions, Proc. Amer. Math. Soc. 78 (1980), 353-357. (1980) Zbl0444.30012MR0553375
  5. R. M. Goel, N. S. Sohi, New criteria for p-valence, Indian J. Pure Appl. Math. 11 (1980), 1356-1360. (1980) Zbl0449.30008MR0591411
  6. S. Owa, On new criteria for p-valent functions, Indian J. Pure Appl. Math. 13 (1982), 920-930. (1982) Zbl0497.30016MR0670336
  7. St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115. (1975) Zbl0303.30006MR0367176
  8. N. S. Sohi, On a subclass of p-valent functions, Indian J. Pure Appl. Math. 11 (1980), 1504-1508. (1980) Zbl0449.30009MR0593590

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.